Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Oct 13, 2021, 7:44 AM CDT for 4 counties in Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2021, 7:44 AM CDT (12:44 UTC)
- Expired
- Oct 13, 2021, 8:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Hail
- 0.00 in
- Wind
- 50
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 8:05 AM CDT | TSTM WND GST 60 | 3 Ese Holdenville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.2
The text
As transmitted.
093
WWUS84 KOUN 131244
SPSOUN
Special Weather Statement
National Weather Service Norman OK
744 AM CDT Wed Oct 13 2021
OKZ031-032-042-043-048-131330-
Coal OK-Atoka OK-Pontotoc OK-Hughes OK-Seminole OK-
744 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Coal, eastern
Seminole, Pontotoc, north central Atoka and Hughes Counties through
830 AM CDT...
At 744 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cromwell to near Fitzhugh. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ada, Holdenville, Coalgate, Wewoka, Wetumka, Byng, Allen, Roff,
Stonewall, Dustin, Tupelo, Francis, Calvin, Cromwell, Fitzhugh,
Stuart, Lamar, Sasakwa, Gerty and Horntown.
This includes Interstate 40 between mile markers 208 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3452 9605 3452 9683 3459 9683 3460 9686
3544 9652 3544 9644 3529 9644 3529 9598
3515 9598 3514 9601 3512 9601 3512 9603
3505 9609 3468 9609 3468 9598
TIME...MOT...LOC 1244Z 264DEG 39KT 3530 9643 3461 9673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
..speg.What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 2:14 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Oct 13, 2:14 AM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
214 AM CDT Wed Oct 13 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(Today and tonight)
Issued at 210 AM CDT Wed Oct 13 2021
A line of storms will continue moving through central Oklahoma
this morning. The orientation of the shear vector will remain
parallel to the Pacific front, so linear mode will be maintained
and favored as the squall line continues to move eastward. The
primary hazard with these storms will be damaging wind gusts,
although all hazards are still possible. The magnitude of the
shear vector could favor some QLCS mesovortices, although that
threat should diminish into the morning hours. Storm propagation
with this line of storms could favor some flash flooding, but this
threat across central Oklahoma appears to be low at this time.
Another wave of showers and storms are possible in parts of south
central and southeast Oklahoma this evening and into the
overnight hours. Models are showing that PWATs could be over 2
inches, which is much higher than the 90th percentile (SPC's
sounding climatology has 1.31 inches for the 90th percentile).
With that being said, flooding and flash flooding are possible
through Thursday. Some places could see over 3 inches of rain.
Driving could be especially dangerous at night when you are unsure
about flooded roads. It is very important to turn around so you
don't drown!
Bunker
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 210 AM CDT Wed Oct 13 2021
With ongoing severe weather, will keep the long term discussion
shorter. A broad mid-level trough will move through the area by
the end of the week. Rain chances will exit the area by Friday mid
morning as a cold front traverses the area. Temperatures this
weekend will be more fall-like, with highs in the mid to upper
60s. Low temperatures will be in the 40s for most of the area, and
in the upper 30s across northwest Oklahoma. Early next week,
temperatures will stay near average, with no precipitation
expected.
Bunker
&&
.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Wed Oct 13 2021
Gusty south/southeast winds will continue overnight with a line of
thunderstorms that will move east across the entire area overnight
into Wednesday morning. MVFR and some IFR conditions will occur
with the storms. VFR conditions will then return during the
morning hours as drier air works into the area with a lighter
southwest wind. Winds back to the south by around 00Z with lower
clouds and MVFR conditions begin to spread back north.
&&
.UPPER AIR...
Issued at 210 AM CDT Wed Oct 13 2021
An Upper Air flight is planned for 09Z this morning for ongoing
severe weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 61 76 52 / 60 30 30 40
Hobart OK 77 57 80 51 / 10 10 20 20
Wichita Falls TX 79 63 82 54 / 70 50 20 10
Gage OK 73 47 77 44 / 0 0 10 20
Ponca City OK 76 55 75 49 / 40 20 30 50
Durant OK 80 64 78 59 / 90 90 70 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this evening through Thursday evening for
OKZ043-047-048-050>052.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...30Hazardous weather outlook, Oct 13, 5:00 AM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 500 AM CDT Wed Oct 13 2021 OKZ004>048-050>052-TXZ083>090-141000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 500 AM CDT Wed Oct 13 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight .Thunderstorms... A line of thunderstorms will continue to move into the eastern half of Oklahoma this morning. The severe weather risk will diminish in central Oklahoma after sunrise. .Heavy Rainfall... A flood watch is in effect for southeastern Oklahoma late this evening and into Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday .Thunderstorms... There is a chance for thunderstorms Thursday and early Friday. .Heavy Rain... Heavy rainfall Thursday could cause flooding in south central and southeastern Oklahoma where a Flood Watch is in effect.
In the hours before
Special weather statement, Oct 13, 5:41 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Norman OK
541 AM CDT Wed Oct 13 2021
OKZ024>030-038>040-044-131130-
Grady OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-Comanche OK-
Lincoln OK-
541 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern
Comanche, western Garvin, Grady, northern Stephens, southern Lincoln,
Oklahoma, northeastern Cotton, Cleveland, southeastern Canadian,
northwestern Pottawatomie and McClain Counties through 630 AM CDT...
At 541 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Edmond to near Newcastle to 10 miles west
of Duncan. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Shawnee,
Duncan, Del City, Chickasha, Newcastle, Blanchard, Tecumseh, Purcell,
Marlow, Bethany, Mustang, Choctaw, Warr Acres, The Village and Noble.
This includes the following highways...
Interstate 35 between mile markers 78 and 142.
Interstate 40 between mile markers 143 and 190.
Interstate 44 between mile markers 78 and 154.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
A Severe Thunderstorm Watch remains in effect for the warned area.
&&
LAT...LON 3447 9757 3449 9830 3566 9753 3567 9662
TIME...MOT...LOC 1041Z 251DEG 27KT 3563 9730 3522 9757 3457 9814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JTSpecial weather statement, Oct 13, 5:59 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Norman OK
559 AM CDT Wed Oct 13 2021
OKZ019-020-025-026-131145-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-
559 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northern Lincoln,
northeastern Oklahoma, southeastern Logan and eastern Payne Counties
through 645 AM CDT...
At 559 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Quay to near Wellston. Movement
was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cushing, Chandler, Perkins, Stroud, Yale, Luther, Davenport,
Wellston, Carney, Tryon, Ripley, Agra, Warwick, Kendrick, Fallis,
Quay, Avery, Ingalls and Parkland.
This includes Interstate 44 between mile markers 156 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect for the warned area.
A Severe Thunderstorm Watch remains in effect for the warned area.
&&
LAT...LON 3616 9682 3616 9662 3567 9662 3567 9725
3623 9682
TIME...MOT...LOC 1059Z 258DEG 38KT 3613 9680 3569 9709
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, Oct 13, 6:27 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
627 AM CDT Wed Oct 13 2021
OKZ020-026-028>031-039-040-046-131200-
Payne OK-Stephens OK-Carter OK-Pottawatomie OK-Cleveland OK-
Garvin OK-McClain OK-Seminole OK-Lincoln OK-
627 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of western Garvin,
northwestern Seminole, northeastern Stephens, Lincoln, northwestern
Carter, eastern Cleveland, southeastern Payne, Pottawatomie and south
central McClain Counties through 700 AM CDT...
At 626 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Chandler to 6 miles
northwest of Velma. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Norman, Shawnee, Cushing, Tecumseh, Pauls Valley, Purcell,
Chandler, Noble, Slaughterville, McLoud, Stroud, Prague, Lexington,
Pink, Maysville, Meeker, Davenport, Elmore City, Wayne and Velma.
This includes the following highways...
Interstate 35 between mile markers 70 and 97.
Interstate 40 between mile markers 174 and 196.
Interstate 44 between mile markers 164 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3438 9746 3441 9786 3538 9719 3538 9714
3545 9714 3616 9662 3554 9662
TIME...MOT...LOC 1126Z 237DEG 39KT 3567 9685 3451 9776
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 6:55 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Norman OK
655 AM CDT Wed Oct 13 2021
OKZ026-028-030>032-040>042-131245-
Pottawatomie OK-Garvin OK-Pontotoc OK-Hughes OK-McClain OK-
Seminole OK-Murray OK-Lincoln OK-
655 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northeastern Garvin,
Seminole, southeastern Lincoln, Pontotoc, northeastern Murray,
central Pottawatomie, northwestern Hughes and southeastern McClain
Counties through 745 AM CDT...
At 655 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of McLoud to 7 miles southeast of
Bray. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ada, Seminole, Tecumseh, Pauls Valley, Holdenville, Wewoka, Prague,
Wynnewood, Stratford, Konawa, Wetumka, Byng, Maud, Roff, Earlsboro,
Bowlegs, Asher, Wanette, Francis and Cromwell.
This includes the following highways...
Interstate 35 between mile markers 67 and 73.
Interstate 40 between mile markers 192 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3456 9670 3467 9733 3566 9662 3540 9662
3540 9660 3541 9658 3539 9654 3541 9654
3544 9657 3546 9654 3543 9651 3543 9649
3546 9648 3546 9646 3545 9644 3529 9644
3529 9619
TIME...MOT...LOC 1155Z 244DEG 45KT 3552 9705 3459 9771
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 6:57 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Norman OK
657 AM CDT Wed Oct 13 2021
OKZ039>042-045>047-050-131245-
Love OK-Stephens OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-
Murray OK-Jefferson OK-
657 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northwestern
Johnston, eastern Jefferson, southeastern Garvin, northwestern Love,
southeastern Stephens, Carter, southwestern Pontotoc and Murray
Counties through 745 AM CDT...
At 657 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pauls Valley to near Terral. Movement was
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ardmore, Pauls Valley, Sulphur, Davis, Lone Grove, Healdton,
Wynnewood, Wilson, Dickson, Ringling, Roff, Springer, Elmore City,
Terral, Katie, Dougherty, Gene Autry, Tatums, Ratliff City and Leon.
This includes Interstate 35 between mile markers 22 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3382 9744 3384 9746 3389 9745 3391 9747
3390 9759 3395 9759 3399 9767 3394 9773
3392 9778 3389 9778 3390 9780 3386 9783
3389 9798 3477 9727 3462 9666 3387 9728
3389 9731 3385 9733 3388 9733 3382 9737
TIME...MOT...LOC 1157Z 245DEG 48KT 3474 9724 3391 9797
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 7:44 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
744 AM CDT Wed Oct 13 2021
OKZ031-032-042-043-048-131330-
Coal OK-Atoka OK-Pontotoc OK-Hughes OK-Seminole OK-
744 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Coal, eastern
Seminole, Pontotoc, north central Atoka and Hughes Counties through
830 AM CDT...
At 744 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cromwell to near Fitzhugh. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ada, Holdenville, Coalgate, Wewoka, Wetumka, Byng, Allen, Roff,
Stonewall, Dustin, Tupelo, Francis, Calvin, Cromwell, Fitzhugh,
Stuart, Lamar, Sasakwa, Gerty and Horntown.
This includes Interstate 40 between mile markers 208 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3452 9605 3452 9683 3459 9683 3460 9686
3544 9652 3544 9644 3529 9644 3529 9598
3515 9598 3514 9601 3512 9601 3512 9603
3505 9609 3468 9609 3468 9598
TIME...MOT...LOC 1244Z 264DEG 39KT 3530 9643 3461 9673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
..speg.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:12 PM CDT | Tornado Warning | OUN | Washita | 14 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| Oct 12, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Oct 12, 7:40 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 50 min |
| Oct 12, 8:02 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 43 min |
| Oct 12, 8:12 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Oct 12, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 49 min |
| Oct 12, 8:46 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 44 min |
| Oct 12, 8:53 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa, Washita | 52 min |
| Oct 12, 9:43 PM CDT | Tornado Warning | OUN | Caddo | 32 min |
| Oct 12, 10:49 PM CDT | Special Weather Statement | OUN | Canadian | 41 min |
| Oct 12, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 77 min |
| Oct 13, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 61 min |
| Oct 13, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 67 min |
| Oct 13, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 61 min |
| Oct 13, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 46 min |
| Oct 13, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| Oct 13, 2:06 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Oct 13, 2:23 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Oct 13, 2:29 AM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Oct 13, 2:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Grant, Major | 47 min |
| Oct 13, 3:00 AM CDT | Special Weather Statement | OUN | Custer, Greer, Harmon, Jackson, Washita | 45 min |
| Oct 13, 3:35 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 25 min |
| Oct 13, 3:41 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Tillman | 34 min |
| Oct 13, 3:56 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Noble | 49 min |
| Oct 13, 4:11 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 49 min |
| Oct 13, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 39 min |
| Oct 13, 4:41 AM CDT | Special Weather Statement | OUN | Tillman | 49 min |
| Oct 13, 4:45 AM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 45 min |
| Oct 13, 4:59 AM CDT | Special Weather Statement | OUN | Cleveland, Comanche, Grady, Oklahoma | 46 min |
| Oct 13, 5:07 AM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 23 min |
| Oct 13, 5:27 AM CDT | Tornado Warning | OUN | Oklahoma | 18 min |
| Oct 13, 5:31 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 29 min |
| Oct 13, 5:41 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Stephens | 49 min |
| Oct 13, 5:44 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 18 min |
| Oct 13, 5:59 AM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| Oct 13, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 24 min |
| Oct 13, 6:27 AM CDT | Special Weather Statement | OUN | Garvin, Lincoln, Pottawatomie | 33 min |
| Oct 13, 6:44 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Oct 13, 6:55 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 50 min |
| Oct 13, 6:57 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love, Murray | 48 min |
| Oct 13, 7:19 AM CDT | Tornado Warning | OUN | Pontotoc, Pottawatomie, Seminole | 26 min |
| Oct 13, 7:29 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Oct 13, 8:07 AM CDT | Tornado Warning | OUN | Hughes | 23 min |
| Oct 13, 2:54 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Oct 13, 3:17 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.